Question of the Month

Q:  I have an appointment in a week, but before I go I would like to know if the Norplant implants could have been a factor in hair loss. I also used to comb my hair tightly and my friend told me it could be traction alopecia.
Thank you.

A:  Norplant probably can be a factor in hair loss, as can traction. However, there are probably other hormonal factors if the hair loss is continuing. In any case, treatment is often necessary for hair to recover, even if it was started by Norplant. The role of these factors can be worked out when I see you.

Hope this is helpful.

Geoffrey Redmond, MD


Read Other Questions ->

Read Articles on Similar Subjects ->

Search for topic ->

Home  Consultation  Help for Hormone Problems   Question of the Month   FAQ
Newsletter  Media Coverage 
Links  Biography  Research   Privacy Statement   Map to Clinic

Information provided by Hormone Center of New York  212-338-0002
Copyright © 2008 Hormone Center of New York.
E-mail: info@hormonehelpny.com 
 

This web site is not intended as a substitute for medical advice.
The reader should regularly consult a physician in all matters relating to his/her health,
and particularly in respect of any symptoms that may require diagnosis or medical attention.

Copyright © 2008 Hormone Center of New York.  Last modified: 03/23/08
Site designed and hosted by